# SDR GTIA2020072035269

- Difficulty date: July 20, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 2,141 hours, 927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOX SMELL DECENDING THROUG 7000 FEET. TURNED PACK 1 OFF, SMELL WENT AWAY. PACK 2 OK ON APU OR A/C BLEED-T/S PACK 1 CAUSING ODOR, DE-ACTIVATED PACK 1. NO ODOR PRESENT IAW TSM 05-50-00-810-831.
